CHARLES E. TURNER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The development of meningitis during cephalothin therapy was recently reported in your pages (Ann Intern Med 78:347-351, 1973). The authors described five patients of their own and mentioned three other cases. I wish to add the case of another patient who developed this complication in a clinical setting different from those described.
In the spring of 1971 a 34-year-old woman with a 2-year history of chronic granulomatous colitis was admitted with an exacerbation of her illness and a possible perforation of the colon. She had been treated with daily single-dose prednisone therapy for several months, which resulted
TURNER CE. Meningitis and Cephalothin Therapy. Ann Intern Med. 1973;79:135. doi: https://doi.org/10.7326/0003-4819-79-1-135_1
Download citation file:
Published: Ann Intern Med. 1973;79(1):135.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use